Fractal image compression using digital cone metric space
*T. GopalakrishnanCorresponding authorgopalakrishnan.t@manipal.eduDepartment of Information TechnologyManipal Institute of Technology BengaluruManipal Academy of Higher EducationManipal, Karnataka, 576104, IndiaView full profile → , Hussein Z. Almngoshihussein.z@uokerbala.edu.iqAffiliation 1Department of Computer ScienceCollege of Computer Science and Information TechnologyUniversity of KerbalaKarbala, 56001, IraqAffiliation 2Department of Information TechnologyCollege of ScienceUniversity of Warith Al-AnbiyaaKarbala, 56001, IraqView full profile → , Vijaya Kumar Koppulavijaykoppula@gmail.comSchool of Computer Science and Artificial IntelligenceSR UniversityWarangal, Telangana, 506371, IndiaView full profile → , K. Dineshdinesh.skksv93@gmail.comDepartment of MathematicsK. Ramakrishnan College of EngineeringTrichy, Tamil Nadu, 621112, IndiaView full profile → , Vijaya Krishna Sonthivijayakrishna1990@gmail.comDepartment of Computer Science and EngineeringKoneru Lakshmaiah Education FoundationVaddeswaram, Andhra Pradesh, 522502, IndiaView full profile → , Sudhakar Sengansudhasengan@gmail.comDepartment of Computer Science and EngineeringPSN College of Engineering and TechnologyTirunelveli, Tamil Nadu, 627451, IndiaView full profile → , Pankaj Dadheechpankajdadheech777@gmail.comDepartment of Computer Science and EngineeringSwami Keshvanand Institute of Technology, Management and GramothanJaipur, Rajasthan, 302017, IndiaView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 14 Feb 2024
- Published Online:
- 15 Mar 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2108
- Pages:
- 647–658
Abstract
Keywords
Subject Classifications
References
[1] S. Banach, “Sur les operations dans les ensembles abstraits et leurs applications aux equations integrales,” Fundam. Math., vol. 3, pp. 133–181 (1922).
[2] G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” J. Math. Anal. Appl., vol. 332, pp. 1468-1476 (2007).
[3] O. Edge and I. Karaca, “Lefschetz fixed point theorem for digital images,” Fixed Point Theory Appl., vol. 2013, p. 253.
[4] O. Gee and I. Karaca, “Applications of the Lefschetz number to digital images,” Bull. Belg. Math. Soc. Simon Stevin, vol. 21, no. 5, pp. 823-839 (2014).
[5] O. Eger and I. Karaca, “Banach fixed point theorem for digital images,” J. Nonlinear Sci. Appl., vol. 8, pp. 237-245 (2015).
[6] U. P. Dolhare and V. V. Nalawade, “Fixed point theorems in digital images and applications to fractal image compression,” Asian J. Math. Comput. Res., vol. 25, no. 1, pp. 18-37 (2018).
[7] L. Boxer, “A classical construction for the digital fundamental group,” J. Math. Imaging Vis., vol. 10, pp. 51-62 (1999).
[8] S. Siddamsetti, H. Z. Almngoshi, K. Dinesh, G. C. Prashant, M. A. Bennet, P. Dadheech, and S. Sengan, “Modular metric spaces: Some fixed-point theorems and application of secure dynamic routing for WSN,” J. Interdiscip. Math., vol. 27, no. 2, pp. 393-401 (2024), DOI: 10.47974/JIM-1890.
[9] H. M. A. Ghanimi, T. Gopalakrishnan, G. J. S. Deol, K. Amarendra, P. Dadheech, and S. Sengan, “Chebyshev polynomial approximation in CNN for zero-knowledge encrypted data analysis,” J. Discrete Math. Sci. Cryptogr., vol. 27, no. 2-A, pp. 203–214 (2024), DOI: 10.47974/JDMSC-1880.
[10] H. M. A. Ghanimi, R. P. Melgarejo-Bolivar, A. Tumi-Figueroa, S. Ray, P. Dadheech, and S. Sengan, “Merkle-Damg hash functions and blockchains: Securing electronic health records,” J. Discrete Math. Sci. Cryptogr., vol. 27, no. 2-A, pp. 237–248 (2024), DOI: 10.47974/JDMSC-1878.
[11] P. V. Sagar, H. M. A. Ghanimi, L. A. J. Prabhu, L. Raja, P. Dadheech, and S. Sengan, “Secure multi-party computation in deep learning: Enhancing privacy in distributed neural networks,” J. Discrete Math. Sci. Cryptogr., vol. 27, no. 2-A, pp. 249–259 (2024), DOI: 10.47974/JDMSC-1879.
[12] G. R. K. Rao, H. M. A. Ghanimi, V. Ramachandran, D. Al-Qahtani, P. Dadheech, and S. Sengan, “Enhanced security in federated learning by integrating homomorphic encryption for privacy-protected, collaborative model training,” J. Discrete Math. Sci. Cryptogr., vol. 27, no. 2-A, pp. 361–370 (2024), DOI: 10.47974/JDMSC-1891.
[13] R. J. Krishna, T. Gopalakrishnan, M. Divyapushpalakshmi, K. Amarendra, P. Dadheech, and S. Sengan, “Security and privacy concerns in social networks: A mathematically modified metaheuristic-based approach,” J. Discrete Math. Sci. Cryptogr., vol. 27, no. 2-A, pp. 371–382 (2024), DOI: 10.47974/JDMSC-1892.
[14] S. H. Nowfal, G. R. K. Rao, V. Velmurugan, S. Sengan, R. K. Bommisetti, and P. Dadheech, “Advancing viscoelastic material modeling: Tackling time-dependent behavior with fractional calculus,” J. Interdiscip. Math., vol. 27, no. 2, pp. 307–316 (2024), DOI: 10.47974/JIM-1827.
[15] P. V. Sagar, M. Rajyalaxmi, A. V. V. S. Subbalakshmi, S. Sengan, R. K. Bommisetti, and P. Dadheech, “Utilizing stochastic differential equations and random forest for precision forecasting in stock market dynamics,” J. Interdiscip. Math., vol. 27, no. 2, pp. 285–298 (2024), DOI: 10.47974/JIM-1822.




